Spectral estimates for Ruelle operators with two parameters and sharp large deviations

Vesselin Petkov, Luchezar Stoyanov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We obtain spectral estimates for the iterations of Ruelle operators Lf+(a+ib)τ+(c+id)g with two complex parameters and Hölder continuous functions f, g generalizing the case Pr(f) = 0 studied in [9]. As an application we prove a sharp large deviation theorem concerning exponentially shrinking intervals which improves the result in [8]. © 2019 American Institute of Mathematical Sciences. All rights reserved.
Original languageEnglish
Pages (from-to)6391-6417
Number of pages27
JournalDISCRETE & CONTINUOUS DYNAMICAL SYSTEMS. SERIES A
Volume39
Issue number11
DOIs
Publication statusPublished - Aug 2019

Fingerprint Dive into the research topics of 'Spectral estimates for Ruelle operators with two parameters and sharp large deviations'. Together they form a unique fingerprint.

Cite this